# SDR CA071214005

- Difficulty date: October 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,650 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: C2FS1253A
- Condition: Cracked
- Location: Cargo Door
- Part time: 11,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP HINGE BRACKET CRACKED ON FWD FACE OF HINGE.  (TC NR 20071214005)
